MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP RP INSERT STD+ 15MM; LCS COMPLETE : KNEE TIBIAL INSERT
Catalog Number 129405515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Patient had knee revision for painful, stiff knee.Components were not loose & no infection was present.Femoral component, poly insert, & patella were removed.Synovectomy, releases & removal of osteophytes was performed.New components were implanted w/o incident.There is no other information to be obtained.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP RP INSERT STD+ 15MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8431655
Report Number1818910-2019-87664
Device Sequence Number16420049
Product Code NJL
UDI-Device Identifier10603295022107
UDI-Public10603295022107
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129405515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer03/26/2019
Initial Report FDA Received Date03/19/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight95